On type numbers of split orders of definite quaternion algebras.
Manuscripta mathematica, Tome 88 (1995) no. 1, pp. 525-534
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__88_1_156144,
author = {Yuji Hasegawa and Ki-ichiro Hashimoto},
title = {On type numbers of split orders of definite quaternion algebras.},
journal = {Manuscripta mathematica},
pages = {525--534},
year = {1995},
volume = {88},
number = {1},
zbl = {0851.11065},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__88_1_156144/}
}
Yuji Hasegawa; Ki-ichiro Hashimoto. On type numbers of split orders of definite quaternion algebras.. Manuscripta mathematica, Tome 88 (1995) no. 1, pp. 525-534. http://geodesic.mathdoc.fr/item/MM2_1995__88_1_156144/